# SDR HALA2010010900013

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28141
- Aircraft time: 30,535 hours, 5,808 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755359C
- Part serial: L0169
- Condition: Malfunctioned
- Location: Rt Generator
- Part time: 1,455 hours, 269 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - RT GEN OFF ILLUM.  RT GEN SW FAILED TO CLOSE (LATCHED IN) GEN BREAKER RT OFF LIGHT ILLUMINATED AND EICAS MSG GEN OFF DISPLAYED.  BITE BPCU IAW FIM 24-20-00 FOUND RT FAULTS POR/FDR GEN.  REMOVED RT ENG IDG IAW AMM 24-11-01-004-002-004,INSTALLED NEW IDG. OPS & LEAK CK GOOD IAW MM 24-11-01.
